English  |  正體中文  |  简体中文  |  Items with full text/Total items : 18055/20253 (89%)
Visitors : 24596327      Online Users : 622
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: https://ir.cnu.edu.tw/handle/310902800/27606

    標題: Switching signal design for exponential stability of discrete switched systems with interval time-varying delay
    作者: Lien, Chang-Hua
    Yu, Ker-Wei
    Chang, Hao-Chin
    Chung, Long-Yeu
    Chen, Jenq-Der
    貢獻者: 資訊多媒體應用系
    關鍵字: Dependent Robust Stability
    H-Infinity Control
    日期: 2012-08
    上傳時間: 2014-03-21 16:15:01 (UTC+8)
    出版者: Pergamon-Elsevier Science Ltd
    摘要: The switching signal design for global exponential stability of discrete switched systems with interval time-varying delay is considered in this paper. Some LMI conditions are proposed to design the switching signal and guarantee the global exponential stability of switched time-delay system. Some nonnegative inequalities are used to reduce the conservativeness of the systems. Finally, two numerical examples are illustrated to show the main result. (C) 2012 The Franklin Institute. Published by Elsevier Ltd. All rights reserved.
    關聯: Journal Of The Franklin Institute-Engineering And Applied Mathematics, 349(6), 2182-2192
    Appears in Collections:[多媒體與遊戲發展系] 期刊論文

    Files in This Item:

    File Description SizeFormat

    All items in CNU IR are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback